# SDR 08FDEA02799

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD ELEVATOR LOWER SURFACE HAS A LIGHTNING STRIKE AT STA XE 474.
